Characterizations of non-associative ordered semigroups by their fuzzy bi-ideals

Shah T., KAUSAR N.

Theoretical Computer Science, vol.529, pp.96-110, 2014 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 529
  • Publication Date: 2014
  • Doi Number: 10.1016/j.tcs.2014.02.007
  • Journal Name: Theoretical Computer Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.96-110
  • Keywords: Fuzzy (set, AG-subgroupoids), Fuzzy left (resp. right, bi-, generalized bi-, (1, 2)-) ideals
  • Yıldız Technical University Affiliated: Yes


The aim of this paper is to investigate the characterizations of different classes of non-associative and non-commutative ordered semigroups in terms of fuzzy left (right, bi-, generalized bi-, (1, 2)-) ideals.